# SDR DALA2024020101442

- Difficulty date: January 28, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 54,469 hours, 37,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD UPPER CORNER OF R1 DOOR ON FUSELAGE SKIN. REMOVED PAINT AND FASTENER FOR FURTHER EVALUATION PER B717 SRM 51-22-01 AND SRM 51-40-02-06. VERIFIED CRACK PER BHEC AND HFEC INSPECTION, NDTSPM PART 06-10-01.003 AND PART 06-10-01.001. TWO CRACKS MARKED AT 10 O'CLOCK AND 7 O'CLOCK. ENDS OF CRACK ARE MARKED. DISCREPANCY XFRD TO NR #1 OF HANGAR WORK PACKAGE. (LP #5395006)
